# SDR 2007UALA00727

- Difficulty date: March 10, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 65,145 hours, 7,430 cycles
- Engine: Pwa PW4056
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Condition: Faulty
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE BOTTLE A FWD SQUIB TEST BAD.   REPLACED SQUIB AND TESTED PER MMOV 26-23-02 .  TESTED OK FOR SERVICE.  SUSPECT INTERNAL DETERIORATION OF SQUIB.
